# SDR RAIA00402007

- Difficulty date: February 4, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 17,648 hours, 17,244 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH STALL WARNING LIGHTS ILLUMINATED.  MAINTENANCE TROUBLESHOT AND WAS UNABLE TO DUPLICATE MALFUNCTION.  PERFORMED MAINTENANCE TEST FLIGHT WITH NO SYSTEM MALFUNCTION.
